# SDR SWAA2022072835642

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 46,832 hours, 28,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR L1 DOOR EMER LIGHT INOP / [01] RELAMPED PER AMM 33-51-04
